MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of nuclear medicine : official publication, Society of Nuclear Medicine · 1996

Transient cranial neuropathy in prostatic cancer with bone metastases after rhenium-186-HEDP treatment.

de Klerk J M, Zonnenberg B A, Krouwer H G, Blijham G H, van Dijk A, van het Schip A D, van Die J, van Rijk P P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Rhenium-186 (tin) hydroxyethylidene diphosphonate (186Re-HEDP), a bone-seeking radiopharmaceutical, has been successfully used in the treatment of patients with painful bone metastases. Toxicity is usually limited to reversible thrombocytopenia. An infrequent but clinically significant side effect is the occurrence of transient cranial neuropathy. We report on two prostatic cancer patients with metastatic bone cancer. Both patients developed transient cranial neuropathy shortly after treatment with 186Re-HEDP. Transient neuropathy of cranial nerves needs to be distinguished from neurological abnormalities caused by disease progression.

Для цитирования: de Klerk J M, Zonnenberg B A, Krouwer H G, Blijham G H, van Dijk A, van het Schip A D, van Die J, van Rijk P P. Transient cranial neuropathy in prostatic cancer with bone metastases after rhenium-186-HEDP treatment.. Journal of nuclear medicine : official publication, Society of Nuclear Medicine. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.